# SDR SWAA2022091352281

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: L/H Ext. Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR EMERGENCY WING SLIDE LIGHT INOP. / [01] UPON TROUBLESHOOTING FOUND OPEN WIRE AT CONNECTOR D11082 POSITION 1 PER REF B737 SSM 33-51-13; AMM 33-51-04-960-801;[02] REINSTALLED CONNECTOR D11082 AND PERFORMED OPS TEST; TEST PASSED PER REF B737 AMM 33-51-04-960-801;[03] VERIFIED STEPS 1 AND 2
